Title: Semi-invariants of actions of multiplier Hopf algebras
Authors: Delvaux, L ×
Van Daele, Alphons #
Issue Date: 2000
Publisher: Marcel dekker inc
Series Title: Communications in algebra vol:28 issue:4 pages:1701-1716
Abstract: Let A be a multiplier Hopf algebra which acts on an algebra R. In this paper we study semi-invariants of this action. This idea has proved interesting in the case that A is a Hopf algebra.
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science